# SDR SIMA20190119005

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,734 hours, 29,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND AFT EXTERIOR EMERGENCY LIGHTS INOP. C/A- REMOVED AND REPLACED BATTERY HOLDER ASSEMBLY AND BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04. OPS CHECK FAIL. NO FIX. DEFERRED PER MEL. FOUND NR 1 FUSE ON POWER SUPPLY BLOWN. REMOVED AMD REPLACED FUSE IAW CMM 25-60-03. REMOVED AND REPLACED LT CENTER FAIRING EMERGNCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD.
